Valter Moretti
Valter Moretti
Professor of Mathematical Physics, Università di Trento and TIFPA
確認したメール アドレス: - ホームページ
Continuous slice functional calculus in quaternionic Hilbert spaces
R Ghiloni, V Moretti, A Perotti
Reviews in Mathematical Physics 25 (04), 1350006, 2013
Rotating topological black holes
D Klemm, V Moretti, L Vanzo
Physical Review D 57 (10), 6127, 1998
Analytic aspects of quantum fields
A Bytsenko, G Cognola, E Elizalde, V Moretti, S Zerbini
World Scientific, 2003
Spectral Theory and Quantum Mechanics
V Moretti
Springer, 2nd edition, 2017
Comments on the stress-energy tensor operator in curved spacetime
V Moretti
Communications in mathematical physics 232 (2), 189-221, 2003
Rigorous steps towards holography in asymptotically flat spacetimes
C Dappiaggi, V Moretti, N Pinamonti
Reviews in Mathematical Physics 18 (04), 349-415, 2006
Distinguished quantum states in a class of cosmological spacetimes and their Hadamard property
C Dappiaggi, V Moretti, N Pinamonti
Journal of mathematical physics 50 (6), 062304, 2009
Rigorous construction and Hadamard property of the Unruh state in Schwarzschild spacetime
C Dappiaggi, V Moretti, N Pinamonti
Advances in Theoretical and Mathematical Physics 15 (2), 355-447, 2011
Algebraic QFT in curved spacetime and quasifree Hadamard states: an introduction
I Khavkine, V Moretti
Advances in algebraic quantum field theory, 191-251, 2015
Quantum out-states holographically induced by asymptotic flatness: invariance under spacetime symmetries, energy positivity and Hadamard property
V Moretti
Communications in mathematical physics 279 (1), 31-75, 2008
Cosmological horizons and reconstruction of quantum field theories
C Dappiaggi, V Moretti, N Pinamonti
Communications in mathematical physics 285 (3), 1129, 2009
Uniqueness theorem for BMS-invariant states of scalar QFT on the null boundary of asymptotically flat spacetimes and bulk-boundary observable algebra correspondence
V Moretti
Communications in mathematical physics 268 (3), 727-756, 2006
Aspects of noncommutative Lorentzian geometry for globally hyperbolic spacetimes
V Moretti
Reviews in Mathematical Physics 15 (10), 1171-1217, 2003
Local ζ-function techniques vs. point-splitting procedure: a few rigorous results
V Moretti
Communications in mathematical physics 201 (2), 327-363, 1999
Direct ζ-function approach and renormalization of one-loop stress tensors in curved spacetimes
V Moretti
Physical Review D 56 (12), 7797, 1997
One-loop stress-tensor renormalization in curved background: the relation between ζ-function and point-splitting approaches, and an improved point-splitting procedure
V Moretti
Journal of Mathematical Physics 40 (8), 3843-3875, 1999
Spectral properties of compact normal quaternionic operators
R Ghiloni, V Moretti, A Perotti
Hypercomplex analysis: new perspectives and applications, 133-143, 2014
Proof of the Symmetry of the Off-Diagonal¶ Hadamard/Seeley–deWitt's Coefficients in¶ C∞ Lorentzian Manifolds by a “Local Wick Rotation”
V Moretti
Communications in Mathematical Physics 212 (1), 165-189, 2000
Erratum: Rotating topological black holes [Phys. Rev. D 57, 6127 (1998)]
D Klemm, V Moretti, L Vanzo
Physical Review D 60 (10), 109902, 1999
On the stress–energy tensor of quantum fields in curved spacetimes—comparison of different regularization schemes and symmetry of the Hadamard/Seeley–DeWitt coefficients
TP Hack, V Moretti
Journal of Physics A: Mathematical and Theoretical 45 (37), 374019, 2012
論文 1–20